MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CATH PACK (CPBSC)885; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE CATH PACK (CPBSC)885; GENERAL SURGERY TRAY (KIT)
Model Number SAN37CPBSD
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, the blue or towels lot#20190329-23-sh was manufactured on 04th apr 2019.No exception was recorded in the device history record that could lead to the reported incident.No sample was provided for investigation at this time.According to our supplier, the or towel is made of cotton, so lint is born and inevitable.The suppliers are continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).In the folding process, the manufacturer used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.Based on the investigation, all linting test data was within the acceptable range.There was no abnormal situation that had happened in production.Therefore, the root cause could not be determined and no further action taken.The complaint information was shared with the relevant sectors within the manufacturing facility for their awareness and we will continue to monitor for this type of incident.
 
Event or Problem Description
The customer reported linting of the blue or towels pwtb04-stm from the catheterization pack/ san37cpbsd.The procedure performed was a cardiac catheterization where the towels were used to drape the legs of the patient.Lint was found during the procedure on the guidewires and towels.There was no reported injury to the patient.No patient demographics provided.Potential risk.

Brand Name
CATH PACK (CPBSC)885
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9048332
Report Number1423537-2019-00346
Device Sequence Number11400435
Product Code LRO
UDI-Device Identifier10888439054286
UDI-Public10888439054286
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN37CPBSD
Device Catalogue NumberSAN37CPBSD
Device Lot Number236158
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2019
Initial Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;